| Model Number |
ZCT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
08/22/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a zct225 25.0 diopter intraocular lens (iol) was explanted from the right eye (od) of a female patient on (b)(6) 2016.There was incision enlargement required but no suture used and no patient injury reported.The lens was replaced with a model zcb00 24.5 diopter iol.No other information provided.
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on 10/21/2016.Device returned to manufacturer ¿ yes.Device evaluation the device was returned to the manufacturer.Device inspection was performed and visual inspection with the unaided eye and the product was observed cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The customer's reported event cannot be confirmed.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed no similar complaints were received for this order number to date.Based on the investigation results there is no indication of product quality deficiency.All pertinent information available to the manufacturer has been submitted.